Posted by pinksharkmark (22.214.171.124) on October 05, 2000 at 11:16:20:
In Reply to: Smoking posted by Randy on October 04, 2000 at 23:28:42:
I got some Zyban last fall and was gearing myself up to give it a go, when the beast returned. I decided to wait till the cycle ended. Still waiting... sigh.
Then I read a few posts here (about a month ago?) from people who had some pretty terrible experiences with Zyban. Seems a significant percentage of people experience some very scary side effects. Now I don't know what to do. I want to quit sooooo badly, but I am SO HEAVILY addicted to the damn things that every previous attempt to quit has failed. I was hoping that taking Zyban would give me some leverage.
I haven't ruled out the use of Zyban, but I was surprised that the negative effects of the stuff are so little publicized. Maybe I'll be in the majority, and the stuff won't freak me out at all. I just don't want to "go postal" .
Post a Followup